ArticleBritish journal of clinical pharmacology2022
Non convulsive refractory status epilepticus induced by thiocolchicoside (TCC) intrathecal injection: A case report.
Article in British journal of clinical pharmacology, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 4 citations in OpenAlex.
- Acute symptomatic seizures after accidental intrathecal lidocaine administration: A case series.Neurological sciences : official journal of the Italian Neurological Society and of the Italian Society of Clinical Neurophysiology · 2026Article
- Non convulsive refractory status epilepticus induced by thiocolchicoside (TCC) intrathecal injection: A case report.British journal of clinical pharmacology · 2022Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
13 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
TCC is a semisynthetic molecule widely used in clinical settings as a pain killer and myorelaxant. Several neurological side effects have been reported in association with TCC treatment including somnolence, confusion and seizure, the latter in a lower percentage of patients. Some previous reports described seizure onset after TCC intake in adulthood. However, major epileptological complication, namely status epilepticus, has never been previously reported in association with TCC treatment. In our report, we describe a case of acute refractory non-convulsive status epilepticus (NCSE) in the context of a TCC-induced acute toxic encephalopathy (ATE) in a woman without any previous neurological or physical comorbidities.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.